Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Sep 7, 2021, 9:23 PM EDT for Meriwether County, Pike County, Georgia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2021, 9:23 PM EDT (01:23 UTC)
- Expired
- Sep 7, 2021, 10:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 40
Counties Meriwether County, GA, Pike County, GA
The radar
The Atlanta radar (KFFC), 26 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.4 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2587 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
446
WWUS82 KFFC 080123
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
923 PM EDT Tue Sep 7 2021
GAZ052>054-056-066>068-080215-
Fayette GA-Coweta GA-Troup GA-Heard GA-Spalding GA-Meriwether GA-
Pike GA-
923 PM EDT Tue Sep 7 2021
...Strong thunderstorms will impact portions of southwestern
Spalding, southern Fayette, northern Meriwether, western Pike,
eastern Heard, northeastern Troup and southern Coweta Counties
through 1015 PM EDT...
At 922 PM EDT, a line of strong thunderstorms extending from near
Harrisonville to Greenville and Molena, moving north at 10 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, Franklin, Greenville, Hogansville, Grantville, Luthersville,
Moreland, Molena, Williamson, Haralson, Lone Oak, Gay, Corinth,
Hilltop, Hollonville, Rover, Harrisonville, Rocky Mount, Saint Marks
and Powers Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3342 8507 3331 8472 3324 8426 3299 8446
3303 8482 3316 8510
TIME...MOT...LOC 0122Z 201DEG 8KT 3307 8452 3309 8479 3319 8500
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 7, 2:59 PM EDT, 6 hours 24 minutes earlier.
Area forecast discussion, Sep 7, 2:59 PM EDT, 6 hours 24 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 259 PM EDT Tue Sep 7 2021 .SHORT TERM /Tonight through Wednesday Night/... Synoptic setup for today has the CWA on the southern border of a Great Lakes trough with a high over the western US and the beginnings of a tropical wave down in the Gulf. The stalled frontal boundary across portions of central Georgia has been slowly lifting north and will continue to spark showers and thunderstorms across the area the rest of this afternoon and evening as waves move along the boundary. Expecting showers to be possible in the overnight hours aided by the weak forcing along the boundary in combination with lingering moisture. High temperatures this afternoon are forecast to be in the mid 80s to lower 90s with overnight temperatures in the 60s and 70s. By Wednesday afternoon the aforementioned trough is expected to sink further into the area, bringing another frontal boundary towards the area. Simultaneously, the wave in the Gulf is expected to approach the Florida/Alabama coast advecting deep tropical moisture across all of central Georgia and to portions of northern Georgia before getting swept up into the trough. Kept likely pops across central Georgia on Wednesday with chance pops further north. High temperatures on Wednesday are forecast to be in the 80s area-wide. Reaves && .LONG TERM /Thursday through Tuesday/... A dry front will push into north GA on Thursday -- with an associated upper-level trough pivoting across the Great Lakes states and OH River Valley -- effectively pushing most of the Gulf moisture eastward and out of the CWA. In the wake of this front, drier air will spread through the atmospheric column across the northern two- thirds of the CWA, which will translate to pleasant conditions Friday, Saturday, and Sunday with noticeably lower humidity. Keeping chance PoPs across the southeastern third of the CWA on Thursday, with a slight chance of PoPs across this general area Friday through Monday. PWATs are progged to hover around the daily mean value of ~1.3" or lower through the period, so the threat for efficient rain-producing showers or storms appears low. That said, with weak upper-level winds and virtually non-existent shear, showers or storms that train or repeatedly impact any given locale across portions of central GA could produce nuisance flooding. Otherwise, a few strong storms each day with gusty winds and frequent lightning cannot be ruled out. Martin && .AVIATION... 18Z Update... Mainly MVFR/VFR cigs across the area, although VFR cigs are expected through the afternoon and evening. SHRA/TSRA possible at all taf sites through this evening with some lingering SHRA possible in the early overnight hours. Have included TEMPOS at all sites for the TSRA and VCSH for lingering SHRA. Some patchy fog and IFR cigs will be possible across all sites in the early morning hours. Winds should be E to SE today at less than 10kts with light to calm SE winds overnight. Winds should shift WSW by Wednesday afternoon. //ATL Confidence...18Z Update... Medium on morning cigs. Medium to high confidence on all other elements. Reaves && .PRELIMINARY POINT TEMPS/POPS... Athens 69 84 68 85 / 30 50 30 10 Atlanta 70 85 67 83 / 30 50 20 10 Blairsville 64 80 61 78 / 30 30 20 5 Cartersville 69 85 65 83 / 20 30 20 5 Columbus 72 85 70 86 / 20 70 40 20 Gainesville 69 83 67 83 / 30 40 20 5 Macon 71 86 70 87 / 20 70 40 30 Rome 69 87 66 85 / 20 30 20 0 Peachtree City 69 84 67 84 / 30 60 30 10 Vidalia 73 86 71 85 / 30 70 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Reaves LONG TERM....Martin AVIATION...Reaves
Hazardous weather outlook, Sep 7, 2:45 PM EDT, 6 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 245 PM EDT Tue Sep 7 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 245 PM EDT Tue Sep 7 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms will be possible across north and central Georgia this afternoon through late evening. Some of these storms could produce locally heavy rain, gusty winds and frequent lightning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Showers and thunderstorms are possible Wednesday for portions of north and central Georgia, becoming more confined to portions of central Georgia for Thursday through Monday. Storms will occur primarily in the afternoon and evening. Some of these storms could produce locally heavy rain, gusty winds and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight.
In the hours before
Special weather statement, Sep 7, 7:17 PM EDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
717 PM EDT Tue Sep 7 2021
GAZ037>039-049>051-060-072345-
Taliaferro GA-Wilkes GA-Morgan GA-Putnam GA-Oglethorpe GA-Greene GA-
Oconee GA-
717 PM EDT Tue Sep 7 2021
...Strong thunderstorms will impact portions of southeastern Oconee,
eastern Morgan, north central Putnam, Greene, northwestern
Taliaferro, western Wilkes and Oglethorpe Counties through 745 PM
EDT...
At 716 PM EDT, a line of strong thunderstorms extended from
southeast of Lexington to Carey, moving northeast at 15 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Greensboro, Crawfordville, Lexington, Union Point, Crawford,
Woodville, Siloam, Maxeys, Rayle, Buckhead, Stephens, Veazey,
Wrayswood, Hutchings, Barnett Shoals, Greshamville, Parks Mill,
Swords, Penfield and Lyneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3357 8287 3343 8334 3376 8348 3385 8330
3385 8328 3387 8326 3403 8294 3403 8293
3401 8294 3401 8291 3398 8286 3398 8285
3399 8284 3398 8279
TIME...MOT...LOC 2316Z 208DEG 11KT 3382 8301 3354 8330
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 7, 7:21 PM EDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
721 PM EDT Tue Sep 7 2021
GAZ002-011-012-019-020-030-031-041-042-080000-
Chattooga GA-Polk GA-Walker GA-Gordon GA-Haralson GA-Bartow GA-
Carroll GA-Paulding GA-Floyd GA-
721 PM EDT Tue Sep 7 2021
...Strong thunderstorms will impact portions of Paulding, Haralson,
northwestern Carroll, Floyd, southeastern Walker, western Gordon,
Polk, Chattooga and western Bartow Counties through 800 PM EDT...
At 720 PM EDT, a line of strong thunderstorms extended from near
Armuchee to near Lindale to Antioch to near Mount Zion, moving north
at 15 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Rome, Cartersville, Calhoun, Dallas, Cedartown, Summerville,
Buchanan, Villa Rica, Bremen, Adairsville, Temple, Rockmart,
Euharlee, Hiram, Tallapoosa, Trion, Mount Zion, Aragon, Cave Spring
and Kingston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3448 8542 3459 8531 3460 8513 3472 8517
3472 8505 3462 8505 3461 8501 3457 8500
3456 8485 3386 8476 3353 8530 3426 8543
TIME...MOT...LOC 2320Z 195DEG 13KT 3441 8516 3422 8511 3396 8514 3367
8525
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 7, 8:20 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
820 PM EDT Tue Sep 7 2021
GAZ042-052-053-066-080045-
Coweta GA-Carroll GA-Troup GA-Heard GA-
820 PM EDT Tue Sep 7 2021
...A strong thunderstorm will impact portions of south central
Carroll, Heard, northeastern Troup and western Coweta Counties
through 845 PM EDT...
At 820 PM EDT, a strong thunderstorm was over Harrisonville, moving
north at 15 mph.
HAZARD...Winds up to 40 mph, pea sized hail and frequent lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder, you are close
enough to be struck by lightning.
Locations impacted include...
Newnan, Franklin, Hogansville, Grantville, Centralhatchee, East
Newnan, Corinth, Arnco-Sargent, Powers Crossroads, Roosterville,
Handy, Plant Wansley, Harrisonville and Hillcrest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
&&
LAT...LON 3346 8499 3341 8473 3322 8482 3322 8485
3313 8487 3313 8509 3340 8524
TIME...MOT...LOC 0020Z 178DEG 12KT 3321 8499
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 7, 8:34 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
834 PM EDT Tue Sep 7 2021
GAZ066-067-080100-
Troup GA-Meriwether GA-
834 PM EDT Tue Sep 7 2021
...A strong thunderstorm will impact portions of west central
Meriwether and Troup Counties through 900 PM EDT...
At 833 PM EDT, a strong thunderstorm was over Baughs Crossroads,
moving north at 10 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
LaGrange, Hogansville, Stovall, Mountville, Hillcrest, Big Springs,
Wares Crossroads, Louise, Baughs Crossroads, Odessadale and Smiths
Crossroad.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3316 8489 3305 8473 3287 8485 3287 8501
3289 8509 3313 8513
TIME...MOT...LOC 0033Z 200DEG 9KT 3290 8498
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 7, 8:36 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
836 PM EDT Tue Sep 7 2021
GAZ030-041-080115-
Polk GA-Haralson GA-
836 PM EDT Tue Sep 7 2021
...A strong thunderstorm will impact portions of northern Haralson
and Polk Counties through 915 PM EDT...
At 836 PM EDT, a strong thunderstorm was over Felton, moving
northeast at 10 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cedartown, Buchanan, Rockmart, Aragon, Fish Creek, Felton, Eubank
Lake, Antioch and Van Wert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3408 8534 3408 8526 3409 8521 3409 8516
3408 8512 3409 8512 3409 8509 3398 8497
3395 8498 3395 8505 3390 8505 3390 8504
3380 8518 3387 8538
TIME...MOT...LOC 0036Z 212DEG 7KT 3386 8522
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 7, 9:23 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
923 PM EDT Tue Sep 7 2021
GAZ052>054-056-066>068-080215-
Fayette GA-Coweta GA-Troup GA-Heard GA-Spalding GA-Meriwether GA-
Pike GA-
923 PM EDT Tue Sep 7 2021
...Strong thunderstorms will impact portions of southwestern
Spalding, southern Fayette, northern Meriwether, western Pike,
eastern Heard, northeastern Troup and southern Coweta Counties
through 1015 PM EDT...
At 922 PM EDT, a line of strong thunderstorms extending from near
Harrisonville to Greenville and Molena, moving north at 10 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, Franklin, Greenville, Hogansville, Grantville, Luthersville,
Moreland, Molena, Williamson, Haralson, Lone Oak, Gay, Corinth,
Hilltop, Hollonville, Rover, Harrisonville, Rocky Mount, Saint Marks
and Powers Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3342 8507 3331 8472 3324 8426 3299 8446
3303 8482 3316 8510
TIME...MOT...LOC 0122Z 201DEG 8KT 3307 8452 3309 8479 3319 8500
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 8:20 PM EDT | Special Weather Statement | FFC | Coweta, Heard | 25 min |
| Sep 7, 8:34 PM EDT | Special Weather Statement | FFC | Troup | 26 min |
| Sep 7, 8:36 PM EDT | Special Weather Statement | FFC | Polk | 39 min |
| Sep 7, 9:11 PM EDT | Flash Flood Warning | FFC | Haralson, Polk | 6 hr |
| Sep 7, 10:02 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 43 min |
| Sep 7, 10:38 PM EDT | Special Weather Statement | FFC | Forsyth | 52 min |
| Sep 7, 10:49 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 41 min |
| Sep 7, 11:06 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, Douglas, Fulton | 24 min |
| Sep 7, 11:34 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 26 min |
| Sep 7, 11:47 PM EDT | Flash Flood Warning | FFC | Cobb, Forsyth, Fulton, Gwinnett | 9 hr |
| Sep 8, 12:04 AM EDT | Special Weather Statement | FFC | Gwinnett | 26 min |
| Sep 8, 12:37 AM EDT | Special Weather Statement | FFC | Forsyth | 23 min |
| Sep 8, 12:55 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 38 hr |
| Sep 8, 1:01 AM EDT | River Flood Warning | FFC | Cobb | 7 hr |
| Sep 8, 1:08 AM EDT | River Flood Warning | FFC | Cobb | 4 hr |
| Sep 8, 1:13 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 4 hr |
| Sep 8, 1:24 AM EDT | River Flood Warning | FFC | Forsyth | 4 hr |
| Sep 8, 1:46 AM EDT | River Flood Warning | FFC | Cobb | 4 hr |
| Sep 8, 1:51 AM EDT | River Flood Warning | FFC | Fulton | 7 hr |
| Sep 8, 5:31 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 8 hr |
| Sep 8, 5:33 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 10 hr |
| Sep 8, 5:38 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 5 hr |
| Sep 8, 1:04 PM EDT | Special Weather Statement | FFC | Warren | 26 min |
| Sep 8, 1:30 PM EDT | Special Weather Statement | FFC | Warren | 30 min |
| Sep 8, 2:03 PM EDT | Special Weather Statement | FFC | Taliaferro | 27 min |
| Sep 8, 2:17 PM EDT | Special Weather Statement | FFC | Whitfield | 28 min |
| Sep 8, 2:47 PM EDT | Special Weather Statement | FFC | Hancock, Jasper, Putnam, Taliaferro, Warren | 43 min |
| Sep 8, 3:22 PM EDT | Special Weather Statement | FFC | Lamar, Meriwether, Pike, Spalding, Upson | 38 min |
| Sep 8, 3:56 PM EDT | Special Weather Statement | FFC | Lamar, Meriwether, Pike | 49 min |
| Sep 8, 4:15 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Jones | 45 min |
| Sep 8, 4:25 PM EDT | Special Weather Statement | FFC | Chattooga | 50 min |
| Sep 8, 5:10 PM EDT | Special Weather Statement | FFC | Carroll | 50 min |
| Sep 8, 5:13 PM EDT | Special Weather Statement | FFC | Union | 47 min |
| Sep 8, 5:17 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Madison | 43 min |
| Sep 8, 5:28 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 47 min |
| Sep 8, 5:32 PM EDT | Special Weather Statement | FFC | Floyd | 43 min |
| Sep 8, 6:05 PM EDT | Special Weather Statement | FFC | Barrow, Forsyth, Jackson | 55 min |
| Sep 8, 6:08 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 52 min |
| Sep 8, 6:16 PM EDT | Flash Flood Warning | FFC | Barrow, Forsyth, Fulton, Gwinnett, Hall, Jackson | 6 hr |
| Sep 8, 6:57 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, Pickens | 48 min |
| Sep 8, 7:23 PM EDT | River Flood Warning | FFC | Forsyth | 117 min |
| Sep 8, 7:44 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Lumpkin | 46 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.